Couldn't find what you looking for?

TRY OUR SEARCH!

I developed Acne/Rosacea at about 14 years of age. It got worse by age 18, then I started Tetracyclean, a fairly high dose, which I stayed on for 20 years with mixed results. Then I went off Tetracyclean and went only with Topical Clindamycine liquid.
Six years ago I discovered Minocycline thru a new dermatologist. It worked so much better that I was angry to learn it had been aroudn for 30 years without a dermatologist ever recommending it to me. This new dermatologist started me on a horrible heart / blood pressure drug known as Spironolactone ( I later found out my mother had been prescribed this after her heart surgery ) WTF?
I took only one pill but was sick for 3 weeks. Vertigo, dizzyness, nausea, vomiting, malaise. It was insane.

For a few years the Minocycline was a god send. My face was clear, I felt great. I even lost weight with out even trying just by stopping the Tetracyclean. But after 6 years, I felt sluggish, pale, and my legs had permanent blue marks ( BRUISES ) all over. Like an accident victim. Then I read that it can cause spots on your thyroid, and is not for people with heart murmurs, which I have!
I researched the alternatives, and turned to anti fungal herbs and acidophilus supplements to kill all the yeast that had likely been building up in my body. I stayed clear for 3 months,lost weight ( 8 lbs without trying ! ) and felt like a new person, my puffiness on my face and abdomen went away, my head was clear for a change, but then the acne came back after 3months with a vengence, so I am back on Mino now, but it is going slowly. I must have gained back ten pounds and have to use so much makeup to cover the scabs and scars and blemishes. I don't want to stay on this drug but I feel I have tried it all. I am a 47 year old woman and may try the infrared light therapy on my skin at home.

Loading...

Hi, Sorry to hear that you've been struggling with Acne for soo long. I'm a 43 year old woman, I've always had spots but during my 20's & 30's being on the contraceptive pill seemed to clear my skin but since turning 40 & no longer being prescribed any contraceptive pill my spots started up & soon enough I had full blown Acne on my face! Couldn't believe that this could happen at this stage of life but according to my research it's all to do with unbalanced hormones in my case, I have been on minocycline since July 2012 & by December 2013 my face had more or less cleared up just been left with scarring but OMG minocycline though being a "miracle" with my acne is otherwise a horrible medication to be on: I'm nauseous a lot of the time Suffering terribly with yeast build up even though been taking probiotics daily in tablet & drink form...I'm thinking of trying Yeast Raiders from Holland & Barrett It's causing IBS... Bloating, pain, gas, just feeling generally yuck in my stomach Dizziness which comes & goes Plus other various annoying side effects but my face looks & feels so much better. I've cut my dosage right down from 100mg daily which I couldn't do more than 3 days thought I was going to puke & die. I've been taking 50mg daily but the last month I've cut back further to 25mg twice a week to just get some relief from my IBS. So far it seems to be fine & stomach feels a lite better. Good luck with yours, perhaps once it's starts working for you again & it's clearing up maybe try cutting the dose down rather than stopping. I'm thinking once I've gone through the menopause & hormones have settled acne should stop, so only go to wait until I'm in my 50's!! Good luck to you.
Reply

Loading...